Type
Article
Title
Consistent Noisy Independent Component Analysis
In
Journal of Applied Econometrics
Author(s)
ROBIN Jean-Marc - Economics Department (UCL) (Author)
BONHOMME Stéphane - (Author)
Editor
US : John Wiley & Sons
Pages
1 - 45 p.
ISSN
08837252
Abstract
EN
We study linear factor models under the assumptions that factors are mutually independent and independent of errors, and errors can be correlated to some extent. Under factor non-Gaussianity, second to fourth-order moments are shown to yield full identification of the matrix of factor loadings. We develop a simple algorithm to estimate the matrix of factor loadings from these moments. We run Monte Carlo simulations and apply our methodology to British data on cognitive test scores.

BIBLIOGRAPHIC QUOTE
EXPORT